# SDR HNAA0400060

- Difficulty date: June 29, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 40,577 hours, 45,260 cycles
- Engine: Pwa PW120
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: 85320980105
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION ON LAV ADAPTER MOUNTING FLANGE.
